# SDR 372PA0022

- Difficulty date: April 11, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,667 hours, 26,349 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 735SUE912
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  DEFERRED PER MEL 22-4.  4/15/2003:  REMOVED AND REPLACED AUTO THROTTLE COMPUTER PER MM 22-31-10 AND PERFORMED BITE AND INTERFACE TEST.  TEST NORMAL.
